RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Poplavski, Vladislav Bronislavovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 9
Presentations: 1

Number of views:
This page:1323
Abstract pages:2627
Full texts:874
References:284
Professor
Doctor of physico-mathematical sciences (2013)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:

http://www.mathnet.ru/eng/person32553
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/240885

Publications in Math-Net.Ru
2012
1. V. B. Poplavski, “On applications of associativity of dual compositions in the algebra of Boolean matrices”, Fundam. Prikl. Mat., 17:4 (2012),  181–192  mathnet; J. Math. Sci., 191:5 (2013), 718–725  scopus
2. V. B. Poplavski, “On idempotents of algebra of Boolean matrices”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 12:2 (2012),  26–33  mathnet  elib
2011
3. V. B. Poplavskii, “Minor rank, zeros of the determinant of a Boolean matrix, and their applications”, Diskr. Mat., 23:3 (2011),  93–119  mathnet  mathscinet  elib; Discrete Math. Appl., 21:5-6 (2011), 613–644
4. V. B. Poplavski, “Cramer's formulas for systems of linear equations and inequalities over Boolean algebra”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 11:3(2) (2011),  43–46  mathnet
2009
5. V. B. Poplavskii, “On determinant zeros of boolean matrices”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:3 (2009),  56–61  mathnet
2008
6. V. B. Poplavskii, “On ranks, Green classes, and the theory of determinants of Boolean matrices”, Diskr. Mat., 20:4 (2008),  42–60  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:6 (2008), 641–658  scopus
2007
7. V. B. Poplavskii, “On cofactor expansion of determinants of Boolean matrices”, Fundam. Prikl. Mat., 13:4 (2007),  199–223  mathnet  mathscinet  zmath; J. Math. Sci., 155:6 (2008), 932–949  scopus
2006
8. V. B. Poplavski, “Overtones of oscillatory Boolean matrices”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 6:1-2 (2006),  29–37  mathnet
1986
9. V. B. Poplavskiĭ, “Local isometric imbeddings of some Riemannian product spaces into spaces of constant curvature”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 11,  82–84  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:11 (1986), 118–121

2017
10. D. V. Prokhorov, S. I. Dudov, A. M. Zakharov, V. B. Poplavskii, V. V. Rozen, S. P. Sidorov, “In memory of Alexandr Yu. Vasiliev”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 17:1 (2017),  117–121  mathnet

Presentations in Math-Net.Ru
1. On some properties of idempotents of the partial ordered monoids
V. B. Poplavski
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 29, 2018 16:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020